Zur Theorie linearer Operatoren

F.J. Wecken

Mathematische Annalen (1935)

  • Volume: 110, page 722-725
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wecken, F.J.. "Zur Theorie linearer Operatoren." Mathematische Annalen 110 (1935): 722-725. <http://eudml.org/doc/159747>.

author = {Wecken, F.J.},
journal = {Mathematische Annalen},
keywords = {integral equations, functional analysis, etc.},
language = {ger},
pages = {722-725},
title = {Zur Theorie linearer Operatoren},
url = {http://eudml.org/doc/159747},
volume = {110},
year = {1935},

AU - Wecken, F.J.
TI - Zur Theorie linearer Operatoren
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 722
EP - 725
LA - ger
KW - integral equations, functional analysis, etc.
UR - http://eudml.org/doc/159747
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.